MathSciNet Relay Station
MathSciNet bibliographic data
MR1833778 53A10
Alías, Luis J.; Palmer, Bennett A duality result between the minimal surface equation and the maximal surface equation. An. Acad. Brasil. Ciênc. 73 (2001), no. 2, 161–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement